# SDR VNAA0505017

- Difficulty date: May 31, 2005
- Submitted: June 8, 2005
- Operation: Air carrier
- Aircraft: N251PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7931
- Aircraft time: 2,296 hours, 2,248 cycles
- Engine: Ge CF343B1
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

THE CREW ABORTED THE TAKEOFF AFTER RECEIVING A CONFIG TRIM VOICE WARNING AT 80 KTS.  AFTER CONFERRING WITH MAINTENANCE CONTROL, THE CREW PUT THE AIRCRAFT INTO PROPER TAKEOFF CONFIGURATION.  THE CONFIGURATION WARNING SYSTEM OPS CHECKED GOOD.  THE AIRCRAFT THEN DEPARTED WITH NO INCIDENT.
